Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Erectile dysfunction,difficult intercourse.Medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
dear sir, i am 30 year old married man.i have a problem with me ,my pennies is not strong when i injected.there is no tightness in my starting of sex it became strong but suddenly it goes down . what can i do. regard XXXXXXX
Posted Tue, 8 May 2012 in Erectile Dysfunction
Answered by Dr. Mitaly 56 minutes later

Thanks for posting your query

At your age it is common to experience such problems and the root cause behind this is performance anxiety which can disrupt your sexual life.You need to relax yourself and enjoy the act.

Some measures:
1)Indulge in lots of foreplay and then start the intercourse.

2)Always go to bed relaxed with no stress and no thoughts.

3)Start and stop techniques have invariably been effective in all patients suffering from same problem. You may use this technique every time during sexual intercourse.

4)You can use artificial lubricants as KY jelly before penetration which help in lubrication and also erection.

5)Do regular exercise.Exercise is of paramount importance because it releases endorphins from the body.

6)Join yoga and meditation classes to keep your mind calm and relaxed.

7)Stop smoking and alcohol if you use them.

Kindly follow the instructions as lifestyle modification helps a lot in improving the symptoms.

Hope this answers your query.I will be available for follow up query if any.
Above answer was peer-reviewed by
Follow-up: Erectile dysfunction,difficult intercourse.Medication? 1 hour later
dear Dr,
all the measures that you tell me is right but give me a medicine for extra hardness.
i am a director of a footwear company and have a big busy schedule . i am regular touring schedule. i am facing Pennie problem last 7 years.
it is requested that please gave me a medicine that improve hardness and stability of pennies.

regard XXXXXXX
Answered by Dr. Mitaly 12 minutes later

Thanks for the follow up.

The hardness of penis depends on the amount of blood supply to the penis.If this problem has been persistent for long then you need to get it examined once by a Urologist to rule out any nerve related problems.

I strongly feel that your busy schedule and lifestyle is causing this problem and you must understand usually in young age erection problem is due to behaviour and not disease and medications as such do not help.

Try to do some changes and consider getting yourself examined once to rule out any nerve related issues,Diabetes etc.

I sincerely hope this helps!

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor